Marco Di Francesco
Group Member:

Marco Di Francesco
[ Post-Doc (now at UnipolSai) ]

difrance@dm.unibo.it



Publications:

[1] Di Francesco M., Diop S., Pascucci A.,
CDS calibration under an extended JDCEV model
Preprint, 2018

[2] Di Francesco M.,
A General Gaussian Interest Rate Model Consistent with the Current Term Structure
ISRN Probability and Statistics, Volume 2012, Article ID 673607, 2012

[3] Di Francesco M., Pascucci A., Polidoro S.,
The obstacle problem for a class of hypoelliptic ultraparabolic equations
Proc. R. Soc. Lond. A, 464, pp.155-176, 2008

[4] Di Francesco M., Pascucci A.,
A continuous dependence result for ultra-parabolic equations in option pricing
J. Math. Anal. Appl., vol. 336, pp. 1026-1041, 2007

[5] Di Francesco M., Foschi P., Pascucci A.,
Analysis of an uncertain volatility model
J. Appl. Math. Decis. Sci., vol. 2006, Article ID 15609, 17 pages, 2006

[6] Polidoro S., Di Francesco M.,
Schauder estimates, Harnack inequality and Gaussian lower bound for Kolmogorov type operators in non-divergence form
Advances in Differential Equations, Vol. 11-11, pp. 1261-1320, 2006

[7] Di Francesco M., Pascucci A.,
On a class of degenerate parabolic equations of Kolmogorov type
AMRX Appl. Math. Res. Express 3, 77-116, 2005

[8] Di Francesco M., Pascucci A.,
On the complete model with stochastic volatility by Hobson and Rogers
Proc. R. Soc. Lond. A Vol. 460, pp.3327-3338, 2004


top



« back